# SDR IPXA2022100586866

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 67,854 hours, 23,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG "FISH" ODOR IN COCKPIT. SEEM TO EMINATE FROM CARGO AREA. CLEAN UP REQUIREDUPS FIRST RESPONDER MAURICO POSADA INSP OF A/C NO SPILLS NOTED . PER GMM 03.31.01.01. A/C OK TO CONTINUE.
